Algebraic sum of unbounded normal operators and the square root problem of Kato
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 269-275
@article{RSMUP_2003__110__269_0,
     author = {Diagana, Toka},
     title = {Algebraic sum of unbounded normal operators and the square root problem of Kato},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {269-275},
     zbl = {1121.47015},
     mrnumber = {2033011},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__269_0}
}
Diagana, Toka. Algebraic sum of unbounded normal operators and the square root problem of Kato. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 269-275. http://www.numdam.org/item/RSMUP_2003__110__269_0/

[1] P. Ausher - S. Hofmann - A. Mcintosh - P. Tchamitchian, The Kato Square Root Problem for Higher Order Elliptic Operators and Systems on Rn , J. Evol. Eq., 1, No. 4 (2001), pp. 361-385. | MR 1877264 | Zbl 1019.35029

[2] A. Bivar-Weinholtz - M. Lapidus, Product Formula for Resolvents of Normal Operator and the Modified Feynman Integral, Proc. Amer. Math. Soc., 110, No. 2 (1990). | MR 1013964 | Zbl 0718.47023

[3] H. Brézis - T. Kato, Remarks on the Schrödinger Operator with Singular Complex Potentials, J. Math. Pures Appl., 58 (1979), pp. 137-151. | MR 539217 | Zbl 0408.35025

[4] T. Diagana, Sommes d'opérateurs et conjecture de Kato-McIntosh, C. R. Acad. Sci. Paris, t. 330, Série I (2000), pp. 461-464. | MR 1756959 | Zbl 0951.47001

[5] T. Diagana, Schrödinger operators with a singular potential, Int. J. MathMath. Sci., 29, No. 6 (2002), pp. 371-373. | MR 1897865 | Zbl 0997.35010

[6] T. Diagana, Quelques remarques sur l'opérateur de Schödinger avec un potentiel complexe singulier particulier, Bull. Belgian. Math. Soc., 9 (2002), pp. 293-298. | MR 2017083 | Zbl 1040.35017

[7] T. Diagana, An application to Kato's square root problem, Int. J. MathMath. Sci. Vol., 9, No. 3 (2002), pp. 179-181. | MR 1888351 | Zbl 1001.47021

[8] T. Diagana, A Generalization related to Schrödinger operators with a singular potential, Int. J. Math-Math. Sci., 29, No. 10 (2002), pp. 609-611. | MR 1900505 | Zbl 1085.35051

[9] T. Kato, Perturbation theory for linear operators, New york (1966). | MR 203473 | Zbl 0148.12601

[10] J. L. Lions, Espace intermédiaires entre espaces Hilbertiens et applications, Bull. Math. Soc. Sci. Math. Phys. R. P. Roumanie (N.S), 2 (50) (1958), pp. 419-432. | MR 151829 | Zbl 0097.09501

[11] J. L. Lions, Espaces d'interpolation et domaines de puissances fractionnaires d'opérateurs, J. Math. Soc. Japan., 14 (2) (1962). | Zbl 0108.11202

[12] A. Pazy, Semigroups of linear operators and application to partial differential equations, Springer-Verlag, New York (1983). | MR 710486 | Zbl 0516.47023

[13] W. Rudin, Functional analysis, Tata McGraw-Hill, New Delhi (1974). | MR 365062 | Zbl 0253.46001